Inflated Geometric Distribution to Study the Distribution of Rural Out-Migrants

  • Tika Ram Aryal Central Department of Statistics, Tribhuvan University
Keywords: Rural Out-Migrants

Abstract

The aim of this paper is to apply inflated geometric distribution to study the distribution of rural out-migrants from a household. The inflated geometric distribution is found to be a reasonable approximation to describe this distribution. The estimated value of risk parameter α was found to be 0.7004229. Findings may help planners and policy makers for designing more effective and equitable rural and urban policies.

Keywords: Rural Out-Migrants

DOI: http://dx.doi.org/10.3126/jie.v8i1-2.5121

Journal of the Institute of Engineering

Vol. 8, No. 1&2, 2010/2011

Page: 266-268

Uploaded Date: 20 July, 2011

Downloads

Download data is not yet available.
Abstract
554
PDF
435
How to Cite
Aryal, T. (1). Inflated Geometric Distribution to Study the Distribution of Rural Out-Migrants. Journal of the Institute of Engineering, 8(1-2), 266-268. https://doi.org/10.3126/jie.v8i1-2.5121
Section
Articles